MathSciNet Relay Station
MathSciNet bibliographic data
MR1367385 (96m:35255) 35Q30 (35D10 76A15 82D30)
Lin, Fang-Hua; Liu, Chun Partial regularity of the dynamic system modeling the flow of liquid crystals. Discrete Contin. Dynam. Systems 2 (1996), no. 1, 1–22.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement